|
Volumn , Issue , 1997, Pages 167-174
|
QoS based routing algorithm in integrated services packet networks
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
COMPUTATIONAL COMPLEXITY;
COMPUTER SIMULATION;
CONSTRAINT THEORY;
PACKET NETWORKS;
POLYNOMIALS;
INTEGRATED SERVICES PACKET NETWORKS;
QUALITY OF SERVICE;
WEIGHTED FAIR QUEUEING;
TELECOMMUNICATION SERVICES;
|
EID: 0031382704
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (48)
|
References (16)
|